# SDR NOCA16007

- Difficulty date: October 25, 2007
- Submitted: October 25, 2007
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT EXIT SIGN BROKEN.  REMOVED AND REPLACED L1 DOOR EXIT SIGN ASSY IAW 33-51-01, OPS CHECKS OK.
